# SDR SWAA2016121310441

- Difficulty date: December 4, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 42,244 hours, 24,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2982
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED UPPER TRAILING EDGE PANEL AT SAIL TAIL UPPER CENTER SUPPORT ANGLE CRACKED IN RADIUS.  R&R ANGLE IAW SRM AND DWG.
